Metric Diophantine approximation over a local field of positive characteristic

Ghosh, Anish (2007) Metric Diophantine approximation over a local field of positive characteristic. Journal of Number Theory, 124 (2). pp. 454-469.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:28
Last Modified: 21 Apr 2020 19:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/20090
DOI: 10.1016/j.jnt.2006.10.009

Actions (login required)

View Item View Item